Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integrals in the spaces $\Lambda \left( {B,X} \right)$


Author: Alberto Torchinsky
Journal: Bull. Amer. Math. Soc. 78 (1972), 1015-1019
MSC (1970): Primary 44A25, 26A16; Secondary 42A18, 26A69
DOI: https://doi.org/10.1090/S0002-9904-1972-13088-X
MathSciNet review: 0315367
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Boman and H. S. Shapiro, Comparison theorems for a generalized modulus of continuity, Ark. Mat. 9 (1971), 91-116. MR 340901
  • 2. A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 29 # 5097. MR 167830
  • 3. A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921. MR 20 # 7196. MR 100768
  • 4. M. de Guzmán, Singular integral operators with generalized homogeneity, Rev. Acad. Ci Madrid 64 (1970), 77-137. MR 41 #7493. MR 262888
  • 5. N. J. H. Heideman, Duality and fractional integration in the spaces Λ(B, X) of A. P. Calderón, Ph. D. Dissertation, Washington University, St. Louis, Mo., 1970.
  • 6. N. M. Rivière, On singular integrals, Bull. Amer. Math. Soc. 75 (1969), 843-847. MR 39 # 4711. MR 243389
  • 7. M. H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n-space. I, II, III, J. Math. Mech. 13 (1964), 407-480; ibid. 14 (1965), 821-839; ibid. 15 (1966), 973-981. MR 29 #462; MR 31 #5083; MR 33 #6381.
  • 8. A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1968. MR 38 # 4882. MR 236587

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A25, 26A16, 42A18, 26A69

Retrieve articles in all journals with MSC (1970): 44A25, 26A16, 42A18, 26A69


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13088-X

American Mathematical Society